# SDR HALA2018110600569

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 27,592 hours, 64,912 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indication Sys
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT BRAKE OVERHEAT QRH PROCEDURES WERE COMPLETED.// INSPECTED ALL MLG BRAKES NO DEFECTS NOTED PER 32-43-01, BRAKES COOLED DOWN TO DISPATCH ABLE LEVEL WHEN BLOCKED IN.
